# SDR AALA991266

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unit
- Part number: AAP2448A
- Condition: Defective
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 0880 - AFTER TAKEOFF MIA/PHL - GEAR AND TAIL SKID UNSAFE LIGHTS REMAINED ILLUMINATED WHEN GEAR HANDLE WAS IN UP AND OFF POSITION.  GEAR OPERATION WAS NORMAL.  AIRCRAFT LANDED PHL WITHOUT INCIDENT.  REPLACED LANDING GEAR ACTUATION UNIT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
